# SDR 2009FA0000362

- Difficulty date: April 28, 2009
- Submitted: May 5, 2009
- Operation: General aviation
- Aircraft: N291B
- Make and model: Beech 300BEECH
- Aircraft serial: FL559
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IS INEFFECTIVE FOR DETECTING PRECIPITATION AT DISTANCES GREATER THAN 10 MILES.  WEATHER RADAR UNIT HAS BEEN CHANGED 3 TIMES SINCE ACFT WAS NEW (24 OCTOBER 2007). RADOME WAS REMOVED AND TESTED AND SHOWED NO DEFECTS.  MFG HAS BEEN MADE AWARE THAT THIS RADAR SYSTEM IS NOT PERFORMING ITS INTENDED FUNCTION.  NO SOLUTIONS HAVE BEEN RELAYED TO REPAIR FACILITY OR ACFT MFG.  (K)
